MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient underwent an implant of intraocular lens in the left eye.Post-implant, the patient underwent a lasik procedure and experienced a refractive surprise.The lens was explanted and replaced with another zcb00 iol, but a lower diopter 22.5.At explant there was no vitrectomy, incision enlargement or sutures required.The patient is reported to be doing fine with no other complications.No additional information provided.
 
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 7/16/2019.Device evaluation: the sample was evaluated and the lens was cut and has one haptic detached.The condition observed is consistent with a lens that has been explanted.The reported issue was not verified, however haptic detached and lens cut was confirmed, but it could not be determined if the condition observed is related to manufacturing process as the reported lens was used and cut in a surgical procedure.Based on the product returned evaluation a product quality deficiency or product malfunction could not be determined.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed that no other complaint for this production order number has been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8796433
Report Number2648035-2019-00729
Device Sequence Number14046975
Product Code HQL
UDI-Device Identifier05050474531819
UDI-Public(01)05050474531819(17)221030
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Model NumberZCB00
Device Catalogue NumberZCB0000250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 06/17/2019
Supplement Date Received by Manufacturer07/29/2019
10/25/2020
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date08/22/2019
11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Date Report Sent to FDA01/01/2005